# SDR DALA2020100603303

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 7,092 hours, 3,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EPSU SYS TEST RECEIVED FAULT BAT/EPSU (10WL) FWD L.  CORRECTIVE ACTION: REMOVED AND REPLACED FWD LT EPSU BATTERY, PER A321 AMM 33-51.  SYSTEM TEST OK.
